# SDR REXA201000020

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 14,438 hours, 11,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL 2 DEG ON RETRACTION.  PERFORMED T/S PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PAR (H)(6)(I), PERAMOC DATED MARCH 27-2009 AND PA AD 27-052F.  CLEANED AND LUBED ALL FLEX SHAFTS, FOUND RIGHT BPSU OUT OF RIG.  RIGGED LEFT AND RIGHT BPSU'S IAW AMM 27-51-10 AND FIM 27-50-00.  THIS CLEARS DM 1672.
